MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941832300
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left anterior descending artery.A 3.00 x 32mm synergy xd drug-eluting stent was advanced for treatment but had difficulty crossing the lesion.The stent got caught on the previous stent in the diagonal branch, dislodged, and floated down to the iliac.The physician was unable to snare the stent and a vascular surgeon was called.The vascular surgeon said where the stent landed would be okay so the procedure was completed using an alternate method.There were no patient complications and the patient fully recovered.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the left anterior descending artery.A 3.00 x 32mm synergy xd drug-eluting stent was advanced for treatment but had difficulty crossing the lesion.The stent got caught on the previous stent in the diagonal branch, dislodged, and floated down to the iliac.The physician was unable to snare the stent and a vascular surgeon was called.The vascular surgeon said where the stent landed would be okay so the procedure was completed using an alternate method.There were no patient complications and the patient fully recovered.It was further reported that resistance was encountered while passing through the previously implanted diagonal stent, but the stent was not touched.No pressure was applied to the delivery system balloon prior to the stent becoming dislodged.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key20610510
Report Number2124215-2024-68228
Device Sequence Number20669017
Product Code NIQ
UDI-Device Identifier08714729981008
UDI-Public08714729981008
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/09/2026
Device Model NumberH7493941832300
Device Catalogue NumberH7493941832300
Device Lot Number0033852445
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by Manufacturer11/05/2024
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date11/19/2024
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown